# SDR SWAA090708

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 22,090 hours, 14,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 4142001220
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS INOP BETWEEN ROW 12 TO ROW 18.  REPAIRED WIRE PER WDM.
